# SDR K11A2012071015001

- Difficulty date: July 10, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 62,091 hours, 74,727 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND DAMAGE TO MAIN DECK CARGO DOOR APPROX 9 INCHES FROM SILL AND 6 INCHES FORWARD FROM MANUAL AND UNLOCKING MECHANISM.
